# SDR HEEA966760

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Part number: 230811010
- Condition: Failed
- Location: Generator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE ARCHING WHEN TESTING UNIT.  INSTALLED AND FAILED SAME DAY.   TIME SINCE REPAIR 0:00.
